# SDR 05FDEA00151

- Difficulty date: January 20, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 74,300 hours, 30,481 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR HAS CRACKED SKIN AND DAMAGED HINGE FITTINGS PN.
